Alert archive / Ohio / River Flood Warnings in 2014
River Flood Warning 9, NWS Wilmington, OH
NWS Wilmington, OH issued this river flood warning at Feb 21, 2014, 4:55 PM EST for Shelby County, Ohio. It was in force for 16 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 21, 2014, 4:55 PM EST (21:55 UTC)
- Expired
- Feb 22, 2014, 9:19 AM EST
- In force
- 16 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Shelby County, OH
The radar
The Cincinnati radar (KILN), 100 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Great Miami River at Sidney (SIDO1).
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 14.6 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03261500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
593
WGUS41 KILN 212155
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
455 PM EST FRI FEB 21 2014
...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS...
GREAT MIAMI RIVER AT SIDNEY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE
WATER DEPTH MAY BE DEEPER THAN IT APPEARS.
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS
RADIO.
&&
OHC149-220955-
/O.NEW.KILN.FL.W.0009.140221T2155Z-140222T1419Z/
/SIDO1.1.ER.140221T2046Z.140222T0000Z.140222T0819Z.NO/
455 PM EST FRI FEB 21 2014
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLOOD WARNING FOR
THE GREAT MIAMI RIVER AT SIDNEY
* UNTIL SATURDAY MORNING.
* AT 4 PM THE STAGE WAS 10.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 10.4 FEET BY THIS EVENING. THE
RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW MORNING.
* THE RIVER WILL CONTINUE RISING TO NEAR 10.4 FEET BY THIS EVENING. THE
RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW MORNING.
* AT STAGES NEAR 10.0 FEET, THE RIVER APPROACHES THE BANK ON THE WEST
SIDE OF CUSTENBORDER FIELD. AT STAGES ABOVE 10 FEET...CITY OFFICIALS
BEGIN FLOOD OPERATIONS.
&&
LAT...LON 4034 8400 4031 8401 4031 8410 4019 8421
4020 8424 4036 8411
$$1 follow-up statement
145
WGUS81 KILN 220124
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
824 PM EST FRI FEB 21 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...
GREAT MIAMI RIVER AT SIDNEY
GREAT MIAMI RIVER AT MIAMITOWN
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
HOCKING RIVER AT ENTERPRISE
SCIOTO RIVER AT CIRCLEVILLE
SCIOTO RIVER AT PIKETON
BIG DARBY CREEK AT DARBYVILLE
OHC129-220924-
/O.CON.KILN.FL.W.0005.000000T0000Z-140223T1200Z/
/CRCO1.1.ER.140222T0232Z.140222T1200Z.140223T0600Z.NO/
824 PM EST FRI FEB 21 2014
THE FLOOD WARNING CONTINUES FOR
THE SCIOTO RIVER AT CIRCLEVILLE
* UNTIL SUNDAY MORNING.
* AT 7 PM THE STAGE WAS 14.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15 FEET.
* THE RIVER WILL RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO
NEAR 17.3 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD
STAGE EARLY SUNDAY MORNING.
* AT STAGES NEAR 17.5 FEET, BACKWATER FLOODING BEGINS ALONG BIG DARBY
CREEK NEAR CIRCLEVILLE. LOWLAND FLOODING ALSO OCCURS ALONG ISLAND ROAD
NORTH OF CIRCLEVILLE AND CANAL ROAD NEAR HIGHWAY 104.
&&
LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
3948 8303
$$
OHC131-145-220924-
/O.CON.KILN.FL.W.0008.000000T0000Z-140224T1342Z/
/PKTO1.1.ER.140221T2150Z.140223T1200Z.140224T0742Z.NO/
824 PM EST FRI FEB 21 2014
THE FLOOD WARNING CONTINUES FOR
THE SCIOTO RIVER AT PIKETON
* UNTIL MONDAY MORNING.
* AT 8 PM THE STAGE WAS 20.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 23.1 FEET BY SUNDAY MORNING.
THE RIVER WILL FALL BELOW FLOOD STAGE EARLY MONDAY MORNING.
* AT STAGES NEAR 23.0 FEET, BACKWATER FLOODING WORSENS ALONG CREEKS
FLOWING INTO THE SCIOTO RIVER. STRETCHES OF SEVERAL LOW LYING ROADS
NEAR THE RIVER ARE FLOODED. SCIOTO AND CAMP CREEK TOWNSHIPS IN
SOUTHERN PIKE COUNTY EXPERIENCE THE MOST SIGNIFICANT FLOODING.
&&
LAT...LON 3918 8291 3917 8279 3904 8298 3873 8297
3873 8305 3907 8309
$$
OHC049-097-129-220924-
/O.CON.KILN.FL.W.0003.000000T0000Z-140223T0117Z/
/DBVO1.1.ER.140221T1812Z.140222T0600Z.140222T1917Z.NO/
824 PM EST FRI FEB 21 2014
THE FLOOD WARNING CONTINUES FOR
THE BIG DARBY CREEK AT DARBYVILLE
* UNTIL SATURDAY EVENING.
* AT 8 PM THE STAGE WAS 10.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 10.6 FEET AFTER MIDNIGHT
TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW
AFTERNOON.
* AT STAGES NEAR 10.0 FEET, LOWLAND FLOODING OCCURS ALONG BIG DARBY
CREEK IN MADISON...FRANKLIN AND PICKAWAY COUNTIES.
&&
LAT...LON 4011 8332 4011 8322 3973 8308 3964 8296
3958 8296 3969 8318
$$
OHC073-220924-
/O.EXT.KILN.FL.W.0006.000000T0000Z-140222T1215Z/
/ENTO1.1.ER.140221T1348Z.140221T2030Z.140222T0615Z.NO/
824 PM EST FRI FEB 21 2014
THE FLOOD WARNING CONTINUES FOR
THE HOCKING RIVER AT ENTERPRISE
* UNTIL SATURDAY MORNING.
* AT 8 PM THE STAGE WAS 12.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE AFTER MIDNIGHT
TONIGHT.
* AT STAGES NEAR 12.5 FEET, FLOODING EXTENDS WELL INTO THE FLOODPLAIN
ALONG THE RIVER. FLOOD WATERS EXTEND TO NEAR THE SKIRTING OF A COUPLE
OF HOMES ALONG THE RIVER IN ROCKBRIDGE, AND CLOSES VORIS ROAD, ROLEY
ROAD AND DUPLER ROAD.
&&
LAT...LON 3961 8260 3960 8249 3953 8235 3947 8228
3943 8228
$$
OHC149-220154-
/O.CAN.KILN.FL.W.0009.000000T0000Z-140222T1419Z/
/SIDO1.1.ER.140221T2046Z.140221T2145Z.140221T2351Z.NO/
824 PM EST FRI FEB 21 2014
THE FLOOD WARNING IS CANCELLED FOR
THE GREAT MIAMI RIVER AT SIDNEY
* AT 7 PM THE STAGE WAS 9.9 FEET.
* THE RIVER FELL BELOW FLOOD STAGE THIS EVENING.
* FLOOD STAGE IS 10 FEET.
* THE RIVER WILL CONTINUE TO FALL TO 6.7 FEET BY SUNDAY MORNING.
* AT STAGES NEAR 10.0 FEET, THE RIVER APPROACHES THE BANK ON THE WEST
SIDE OF CUSTENBORDER FIELD. AT STAGES ABOVE 10 FEET...CITY OFFICIALS
BEGIN FLOOD OPERATIONS.
&&
LAT...LON 4034 8400 4031 8401 4031 8410 4019 8421
4020 8424 4036 8411
$$
OHC061-220154-
/O.CAN.KILN.FL.W.0002.000000T0000Z-140223T1830Z/
/MIAO1.1.ER.140221T1007Z.140221T1630Z.140221T2310Z.NO/
824 PM EST FRI FEB 21 2014
THE FLOOD WARNING IS CANCELLED FOR
THE GREAT MIAMI RIVER AT MIAMITOWN
* AT 7 PM THE STAGE WAS 15.5 FEET.
* THE RIVER FELL BELOW FLOOD STAGE THIS EVENING.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL CONTINUE TO FALL TO 14.7 FEET BY SUNDAY MORNING.
* AT STAGES NEAR 16.0 FEET, FLOODING OF LOWLAND AREAS ALONG THE GREAT
MIAMI RIVER IN HAMILTON COUNTY CAN BE EXPECTED.
&&
LAT...LON 3930 8467 3931 8463 3931 8460 3920 8469
3911 8482 3915 8482
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Feb 21, 1:10 PM EST, 3 hours 45 minutes earlier.
Area forecast discussion, Feb 21, 1:10 PM EST, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
110 PM EST FRI FEB 21 2014
.SYNOPSIS...
DEEP LOW PRESSURE OVER THE WESTERN GREAT LAKES WILL MOVE NORTH
INTO CANADA TODAY AS A RIDGE OF HIGH PRESSURE PUSHES ACROSS THE
TENNESSEE VALLEY. THE HIGH WILL MOVE OFF TO THE EAST TONIGHT AND
SATURDAY AS A COLD FRONT APPROACHES THE REGION FROM THE NORTHWEST.
THIS FRONT IS FORECAST TO DROP SOUTHEAST TOWARD THE OHIO RIVER
SATURDAY NIGHT INTO SUNDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
DRY SLOT IS WORKING EAST ACROSS OUR AREA THIS MORNING WITH SOME
WRAP AROUND MOISTURE PIVOTING IN FROM THE WEST. THIS WILL RESULT
IN MOSTLY CLOUDY SKIES ACROSS AT LEAST OUR NORTHERN AREAS ON INTO
THIS AFTERNOON. IN ADDITION...SCATTERED SNOW SHOWER ACTIVITY
ACROSS NORTHERN INDIANA WILL LIKELY BRUSH ACROSS NORTHWEST PORTIONS
OF OUR FA THROUGH EARLY AFTERNOON. COMBINATION OF SOME DAYTIME
MIXING AND INCREASING LOW LEVEL LAPSE RATES WILL ALLOW FOR WINDS
TO INCREASE THROUGH LATE MORNING AND INTO THIS AFTERNOON. SOUTHERN
PORTIONS OF OUR FA MAY ONLY BE MARGINAL AS FAR AS WIND CRITERIA
GOES...BUT WILL KEEP HEADLINES GOING AS IT WILL STILL BE WINDY.
WITH SOME CAA CONTINUING INTO AT LEAST EARLY AFTERNOON...TEMPS
WILL ONLY PARTIALLY RECOVER. EXPECT HIGHS RANGING FROM THE UPPER
30S NORTHWEST TO MID/UPPER 40S SOUTHEAST.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
HAVE BASICALLY BROAD BRUSHED THE SHORT TERM FORECAST FOR TONIGHT
INTO SUNDAY NIGHT...USING A BLEND OF THE PREVIOUS FORECAST AND THE
LATEST 00Z GFS.
FOR TONIGHT INTO SATURDAY...HIGH PRESSURE TO OUR SOUTHEAST WILL
MOVE OFF TO THE EAST WHILE A COLD FRONT APPROACHES FROM THE
NORTHWEST. SHEARED OUT VORTICITY IN THE MID LEVEL FLOW WILL BRING
SOME CLOUDS TO THE REGION TONIGHT INTO SATURDAY...BUT ANY LIGHT
PCPN ASSOCD WITH THIS ENERGY SHOULD STAY TO OUR NW. WINDS WILL
STAY UP TONIGHT INTO SATURDAY...BUT THE GUSTINESS WILL BE MUCH
LESS THAN TODAY. THE WINDS TONIGHT AND SATURDAY WILL KEEP
OVERNIGHT LOWS SOMEWHAT MILD WITH WARMER TEMPERATURES EXPECTED ON
SATURDAY. IN FACT...HIGHS ON SATURDAY WILL RANGE FROM THE LOWER
40S NW TO THE UPPER 50S SOUTHEAST.
FOR SATURDAY NIGHT INTO SUNDAY NIGHT...A COLD FRONT IS FORECAST TO
DROP SOUTH TOWARD THE OHIO RIVER WHILE A WEAK WAVE OF LOW PRESSURE
MOVES ALONG IT SUNDAY INTO SUNDAY NIGHT. OPERATIONAL MODELS ARE
ALL OVER THE MAP IN TERMS OF POTENTIAL PCPN COVERAGE AND TIMING.
THOUGHT IT BEST AT THIS POINT GIVEN LOW CONFIDENCE TO TAKE A BLEND
OF THE PREVIOUS FORECAST AND THE LATEST GFS WHICH OFFERED THE BEST
CONTINUITY. THERE WILL BE A PRETTY DECENT TEMPERATURE GRADIENT
SATURDAY NIGHT INTO SUNDAY WITH WARMER AIR RESIDING SOUTH OF THE
BOUNDARY. ATTM...WILL BRING A CHANCE OF SNOW TO THE NORTHERN ZONES
WITH A RAIN/SNOW MIX CENTRAL...AND MAINLY RAIN SOUTH. PCPN THREAT
EXITS QUICKLY TO THE EAST SUNDAY NIGHT AS SURFACE HIGH PRESSURE
BUILDS INTO THE AREA. TEMPERATURES WILL BE MUCH COLDER BY MONDAY
MORNING WITH LOWS RANGING FROM THE MID TEENS NORTH TO THE MID 20S
SOUTH.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
HIGH PRESSURE WILL WORK INTO THE FA FOR MONDAY. THEREAFTER...
ANOTHER DISTURBANCE WILL MOVE INTO THE REGION MONDAY NIGHT INTO
TUESDAY. MODELS ARE IN BETTER AGREEMENT WITH THIS SYSTEM. THE
BETTER CHANCE OF PRECIPITATION WITH THIS SYSTEM IS ACROSS THE
NORTHERN PORTIONS OF THE FA AS WELL. TEMPERATURES WILL BE COLD
ENOUGH WITH THIS SYSTEM THAT PRECIPITATION WILL BE IN THE FORM OF
SNOW. THIS SYSTEM WILL USHER IN COLDER AIR TO THE REGION. HIGH
PRESSURE WILL THEN MOVE INTO THE REGION BY TUESDAY NIGHT. HIGH
PRESSURE AND COOLER AIR WILL REMAIN ACROSS THE FA FOR THE
REMAINDER OF THE LONG TERM.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
WRAP AROUND VFR SC/CU IS ROTATING UP ACROSS PRIMARILY NORTHERN
PORTIONS OF OUR AREA THIS AFTERNOON. THIS WILL RESULT IN SCT TO
PERHAPS OCCASIONALLY BKN CLOUDS THIS AFTERNOON. ANY CLOUDS SHOULD
DISSIPATE LATE THIS AFTERNOON/EARLY THIS EVENING WITH JUST SOME
OCCASIONAL MID CLOUDS POSSIBLE TONIGHT. VFR CONDITIONS ARE
EXPECTED THROUGH THE TAF PERIOD. WINDY CONDITIONS WILL PREVAIL
THROUGH THIS AFTERNOON WITH GUSTS AS HIGH AS 35 TO 40 KNOTS
POSSIBLE.
OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR OHZ026-034-035-
042>046-051>056-060>065-070>074-077>082-088.
KY...WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR KYZ089>100.
IN...WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR INZ050-058-059-
066-073>075-080.
&&
SYNOPSIS...HICKMAN
NEAR TERM...JGL
SHORT TERM...HICKMAN
LONG TERM...NOVAK
AVIATION...JGLHazardous weather outlook, Feb 21, 4:45 AM EST, 12 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 445 AM EST FRI FEB 21 2014 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-220945- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 445 AM EST FRI FEB 21 2014 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. RUNOFF FROM RECENT RAINFALL AND SNOW MELT WILL RESULT IN RISES ON AREA CREEKS...STREAMS AND RIVERS. PLEASE SEE FLOOD HEADLINES FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. RIVERS WILL LIKELY REMAIN HIGH INTO EARLY NEXT WEEK. PLEASE SEE FLOOD HEADLINES FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Feb 21, 10:58 AM EST, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1058 AM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM TSTM WND DMG 2 SSW CAMBRIDGE CITY 39.79N 85.18W
02/20/2014 WAYNE IN EMERGENCY MNGR
LARGE LIMB DOWN WAGNER AND PAUL ROADS NEAR CAMBRIDGE.
&&
ARLocal storm report, Feb 21, 11:35 AM EST, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1135 AM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM TSTM WND DMG WARSAW 38.79N 84.89W
02/20/2014 GALLATIN KY LAW ENFORCEMENT
A FEW TREE LIMBS DOWN.
&&
ARLocal storm report, Feb 21, 12:17 PM EST, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1217 PM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1121 PM TSTM WND DMG NEW CARLISLE 39.94N 84.03W
02/20/2014 CLARK OH LAW ENFORCEMENT
TREES DOWN
&&
ARLocal storm report, Feb 21, 12:38 PM EST, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1238 PM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 AM TSTM WND DMG 5 N VANCEBURG 38.66N 83.31W
02/21/2014 ADAMS OH LAW ENFORCEMENT
TREE LIMBS DOWN.
&&
ARLocal storm report, Feb 21, 1:01 PM EST, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
101 PM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 AM TSTM WND DMG 5 NE LUCASVILLE 38.93N 82.94W
02/21/2014 SCIOTO OH LAW ENFORCEMENT
TREES DOWN.
&&
ARLocal storm report, Feb 21, 1:57 PM EST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
157 PM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM TSTM WND DMG 1 WNW BLUE ASH 39.25N 84.40W
02/20/2014 HAMILTON OH BROADCAST MEDIA
10 INCH DIAMETER LIMB DOWN. TIME ESTIMATED FROM RADAR.
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 7:41 PM EST | Areal Flood Advisory | ILN | Clermont, Hamilton | 6 hr |
| Feb 20, 8:02 PM EST | Areal Flood Advisory | ILN | Darke, Preble | 3 hr |
| Feb 20, 9:13 PM EST | Special Weather Statement | ILN | Butler, Darke, Miami, Preble, Shelby | 92 min |
| Feb 20, 9:24 PM EST | Areal Flood Advisory | ILN | Butler, Hamilton, Warren | 3 hr |
| Feb 20, 9:28 PM EST | Areal Flood Advisory | ILN | Brown, Clermont, Clinton, Fayette, Greene, Highland and 3 more | 3 hr |
| Feb 20, 9:42 PM EST | Special Weather Statement | ILN | Auglaize, Mercer, Shelby | 48 min |
| Feb 20, 9:51 PM EST | Areal Flood Advisory | ILN | Auglaize, Darke, Mercer, Miami, Shelby | 7 hr |
| Feb 20, 10:13 PM EST | Severe Thunderstorm Warning | ILN | Darke, Preble | 47 min |
| Feb 20, 10:33 PM EST | Special Weather Statement | ILN | Auglaize, Darke, Hardin, Logan, Shelby | 42 min |
| Feb 20, 10:40 PM EST | Special Weather Statement | ILN | Butler, Hamilton | 35 min |
| Feb 20, 10:46 PM EST | Tornado Warning | ILN | Miami, Montgomery, Preble | 29 min |
| Feb 20, 10:49 PM EST | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble, Shelby | 41 min |
| Feb 20, 10:50 PM EST | Areal Flood Advisory | ILN | Butler, Darke, Preble | 3 hr |
| Feb 20, 11:04 PM EST | Tornado Warning | ILN | Miami | 26 min |
| Feb 20, 11:11 PM EST | Severe Thunderstorm Warning | ILN | Hamilton | 49 min |
| Feb 20, 11:14 PM EST | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Logan | 61 min |
| Feb 20, 11:17 PM EST | Areal Flood Advisory | ILN | Champaign, Clark, Delaware, Fairfield, Franklin, Hardin and 6 more | 8 hr |
| Feb 20, 11:18 PM EST | Tornado Warning | ILN | Champaign, Miami | 27 min |
| Feb 20, 11:24 PM EST | Special Weather Statement | ILN | Greene, Warren | 51 min |
| Feb 20, 11:30 PM EST | Areal Flood Advisory | ILN | Adams, Pike, Ross, Scioto | 7 hr |
| Feb 20, 11:33 PM EST | Areal Flood Advisory | ILN | Brown, Clermont | 8 hr |
| Feb 20, 11:39 PM EST | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 51 min |
| Feb 20, 11:53 PM EST | Special Weather Statement | ILN | Delaware, Fayette, Greene, Madison, Union | 37 min |
| Feb 20, 11:58 PM EST | Severe Thunderstorm Warning | ILN | Adams, Scioto | 47 min |
| Feb 21, 12:02 AM EST | Special Weather Statement | ILN | Brown, Clermont, Clinton, Fayette, Highland, Ross | 58 min |
| Feb 21, 12:19 AM EST | Special Weather Statement | ILN | Delaware, Franklin, Madison, Pickaway, Union | 56 min |
| Feb 21, 12:22 AM EST | Areal Flood Advisory | ILN | Brown, Clermont, Clinton, Fayette, Greene, Highland and 3 more | 5 hr |
| Feb 21, 12:26 AM EST | Severe Thunderstorm Warning | ILN | Pike, Scioto | 49 min |
| Feb 21, 12:36 AM EST | Special Weather Statement | ILN | Brown | 39 min |
| Feb 21, 12:55 AM EST | Special Weather Statement | ILN | Pike, Ross | 65 min |
| Feb 21, 12:57 AM EST | Tornado Warning | ILN | Delaware | 33 min |
| Feb 21, 1:07 AM EST | Special Weather Statement | ILN | Fairfield, Franklin, Licking, Pickaway | 53 min |
| Feb 21, 1:11 AM EST | Special Weather Statement | ILN | Adams, Scioto | 64 min |
| Feb 21, 2:00 AM EST | River Flood Warning | ILN | Shelby | 23 hr |
| Feb 21, 2:00 AM EST | River Flood Warning | ILN | Hamilton | 51 hr |
| Feb 21, 2:53 AM EST | River Flood Warning | ILN | Franklin, Madison, Pickaway | 60 hr |
| Feb 21, 5:24 AM EST | River Flood Warning | ILN | Licking | 9 hr |
| Feb 21, 6:56 AM EST | Areal Flood Warning | ILN | Greene, Warren | 33 hr |
| Feb 21, 8:14 AM EST | River Flood Warning | ILN | Pickaway | 70 hr |
| Feb 21, 8:20 AM EST | River Flood Warning | ILN | Hocking | 18 hr |
| Feb 21, 9:24 AM EST | River Flood Warning | ILN | Adams | 10 hr |
| Feb 21, 9:29 AM EST | River Flood Warning | ILN | Pike, Scioto | 3 days |
| Feb 21, 12:11 PM EST | Areal Flood Advisory | ILN | Delaware | 4 hr |
Nearby
River Flood Warnings in Ohio, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.